# SDR S2YA06005

- Difficulty date: July 17, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N85SK
- Make and model: Beech 1900D
- Aircraft serial: UE85
- Aircraft time: 27,360 hours, 34,127 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: B, G

## Discrepancy

DURING FLIGHT 1070 MKE TO SDF AT FL 210 THE CREW GOT A CABIN HIGH INDICATION.  THE CREW DECLARED AN EMERGENCY AND DID AN EMERGENCY DESCENT.  THE A/C DECOMPRESSED SLOWLY AND BY FL 100 THE A/C HAD NO PRESSURIZATION.  BOTH THE CREW AND PASSENGER DONNED OXYGEN MASKS DURING DESCENT.  THE CREW FLEW THE A/C BACK TO MKE WITH NO FURTHER INCIDENT.  THE A/C PRESSURIZATION SYSTEM WAS PUT ON MEL AND THE A/C WAS RETURNED TO SERVICE.  MORE INFORMATION WILL BE ADDED ON THE CLOSING OF THE MEL.
